# SDR USAA050227

- Difficulty date: February 4, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Door
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .125 INCH, BETWEEN 4TH DOOR STOP FORWARD SIDE.  INSTALLED DOUBLER PER TYPICAL REPAIR 52-10-11.  (M)
